JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GENERALIZED λδs-SETS AND RELATED TOPICS OPOLOGY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GENERALIZED λδs-SETS AND RELATED TOPICS OPOLOGY
Caldas, Miguel; Hatir, Esref; Jafari, Saeid;
  PDF(new window)
 Abstract
In this paper, we define and study the concept of -closure operator and the associated topology on a topological space (X, ) in terms of g.-sets.
 Keywords
-semiopen set;-semi space;-sets;-sets;topology ;
 Language
English
 Cited by
 References
1.
P. Alexandroff, Diskrete Raume, Mat. Sb. 2 (1937), 501-519. crossref(new window)

2.
M. Caldas, D. N. Georgiou, S. Jafari, and T. Noiri, More on ${\delta}$-semiopen sets, Note Mat. 22 (2003/04), no. 2, 113-126.

3.
M. Caldas, M. Ganster, D. N. Georgiou, S. Jafari, and S. P. Moshokoa, ${\delta}$-semiopen sets in topology, Topology Proc. 29 (2005), no. 2, 369-383.

4.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. crossref(new window)

5.
H. Maki, Generalized ${\Lambda}$-sets and the associated closure operator, The special Issue in commemoration of Prof. Kazuada IKEDA's Retirement (1986), 139-146.

6.
J. H. Park, B. Y. Lee, and M. J. Son, On ${\delta}$-semiopen sets in topological space, J. Indian Acad. Math. 19 (1997), no. 1, 59-67.

7.
N. V. Velicko, H-closed topological spaces, Mat. Sb. (N.S.) 70 (112) (1966), 98-112.